they make the 10.1 ? its not on their site is it ?
how all you translate the following ?
Some people have a genetic pre-determination to develop liver conditions that can degenerate into hepatitis when using this product. If at all possible, have a doctor check your liver enzyme panel after using it for no more than a few weeks to see if there is an elevated bilirubin level, in which case you should stop using corydalis."
Korean J Hepatol. 2009. A case of acute cholestatic hepatitis induced by Corydalis speciosa. Department of Internal Medicine, Korea University College of Medicine, Seoul, Korea. We report herein a case of hepatotoxicity induced by Corydalis speciosa Max. A 37-year-old male complained of jaundice and mild abdominal discomfort. A thorough history was taken, and laboratory investigation, diagnostic imaging studies, and percutaneous liver biopsy sampling were conducted to determine the cause of liver injury. An accurate cause was not revealed. We administered supportive management for acute cholestatic hepatitis of unknown origin, after which his symptoms disappeared and serum aminotransferase levels decreased gradually to near normal levels. However, at 2 months after discharge, the symptoms and the elevation of aminotransferase levels recurred. At that time he told us that he had repeatedly but unintentionally eaten a herb called "Hwang-geun cho" (Corydalis speciosa Max.). Thus, we diagnosed his case as herbal hepatotoxicity.